On the p adic nearby cycles of log smooth families
Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 4, p. 529-575
@article{BSMF_2000__128_4_529_0,
     author = {Tsuji, Takeshi},
     title = {On the $p$ adic nearby cycles of log smooth families},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {4},
     year = {2000},
     pages = {529-575},
     doi = {10.24033/bsmf.2381},
     zbl = {0972.14012},
     mrnumber = {2002j:14024},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2000__128_4_529_0}
}
Tsuji, Takeshi. On the $p$ adic nearby cycles of log smooth families. Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 4, pp. 529-575. doi : 10.24033/bsmf.2381. http://www.numdam.org/item/BSMF_2000__128_4_529_0/

[Ber] Berthelot (P.). - Cohomologie cristalline des schémas de caractéristique p > 0. - Lecture Notes in Math. 407, Springer, 1974. | MR 52 #5676 | Zbl 0298.14012

[Ber-O] Berthelot (P.), Ogus (A.). - Notes on crystalline cohomology. - Princeton University Press, Princeton, 1978. | MR 58 #10908 | Zbl 0383.14010

[Bl-Ka] Bloch (S.), Kato (K.). - p-adic étale cohomology, Publ. Math. IHES., t. 63, 1986, p. 107-152. | Numdam | MR 87k:14018 | Zbl 0613.14017

[Br] Breuil (C.). - Cohomologie étale de p-torsion et cohomologie cristalline en réduction semi-stable, Duke Math. J., t. 95, 1998, p. 523-620. | MR 99m:14036 | Zbl 0961.14010

[D] Deligne (P.). - Théorie de Hodge, II, Publ. Math. IHES, t. 40, 1971, p. 5-58. | Numdam | MR 58 #16653a | Zbl 0219.14007

[EGA IV] Grothendieck (A.), Dieudonné (J.). - Éléments de géométrie algébrique, IV, Publ. Math. IHES., t. 20, 24, 28, 32. | Numdam | Zbl 0153.22301

[F-M] Fontaine (J.-M.), Messing (W.). - p-adic periods and p-adic étale cohomology, Contemporary Math., t. 67, 1987, p. 179-207. | MR 89g:14009 | Zbl 0632.14016

[H] Hyodo (O.). - A note on p-adic étale cohomology in the semi-stable reduction case, Invent. Math., t. 91, 1988, p. 543-557. | MR 89h:14017 | Zbl 0619.14013

[Ka1] Kato (K.). - On p-adic vanishing cycles (application of ideas of Fontaine-Messing), Advan. Stud. Pure Math., t. 10, 1987, p. 207-251. | MR 89i:14014 | Zbl 0645.14009

[Ka2] Kato (K.). - Logarithmic structures of Fontaine-Illusie, in Algebraic analysis, geometry, and number theory, J. I. Igusa ed., Johns Hopkins University Press, Baltimore, 1989, p. 191-224. | MR 99b:14020 | Zbl 0776.14004

[Ka3] Kato (K.). - Semi-stable reduction and p-adic étale cohomology, Périodes p-adiques, Séminaire de Bures, 1988, Astérisque, t. 223, 1994, p. 269-293. | MR 95i:14020 | Zbl 0847.14009

[Ka4] Kato (K.). - Toric singularities, Amer. J. Math., t. 116, 1994, p. 1073-1099. | MR 95g:14056 | Zbl 0832.14002

[Ka5] Kato (K.). - The explicit reciprocity law and the cohomology of Fontaine-Messing, Bull. Soc. Math. France, t. 119, 1991, p. 397-441. | Numdam | MR 92k:11068 | Zbl 0752.14015

[Ka-M] Kato (K.), Messing (W.). - Syntomic cohomology and p-adic étale cohomology, Tôhoku Math. J., t. 44, 1992, p. 1-9. | MR 93b:14035 | Zbl 0792.14008

[Ku] Kurihara (M.). - A note on p-adic étale cohomology, Proc. Japan Academy, t. 63, 1987, p. 275-278. | MR 89b:14026 | Zbl 0647.14006

[KKMS] Kempf (G.), Knudsen (F.), Mumford (D.), Saint-Donat (B.). - Toroidal embeddings, I. - Lecture Notes in Math. 339, Springer. | Zbl 0271.14017

[SD] Saint-Donat (B.). - Théorie des topos et cohomologie étale des schémas (SGA4), exposé Vbis. - Lecture Notes in Math. 270, Springer, 1972.

[T1] Tsuji, (T.). - Syntomic complexes and p-adic vanishing cycles, J. reine angew. Math., t. 472, 1996, p. 69-138. | MR 98a:14032 | Zbl 0838.14015

[T2] Tsuji, (T.). - p-adic étale cohomology and crystalline cohomology in the semi-stable reduction case, Invent. Math., t. 137, 1999, p. 233-411. | MR 2000m:14024 | Zbl 0945.14008

[T3] Tsuji, (T.). - Saturated morphisms of logarithmic schemes, preprint.